FREE STANDARD SHIPPING OVER $99

Categories

Shop by category

Fill your e-script Order Today

Co Ibuprofen-Paracetamol Duo 12 PackCo Ibuprofen-Paracetamol Duo 12 Pack

Chemists’ Own Ibuprofen/paracetamol Duo 12 Pack

$8.99

For the temporary relief of pain, including where inflammation is present.

Alternative to Nuromol®

Chemists’ Own Ibuprofen/Paracetamol Duo 12 Pack

Symptoms

  • – Headache
  • – Toothache
  • – Mild Arthritis
  • – Backache
  • – Mild Rheumatic pain
  • – Migraine headache
  • – Dental procedures
  • – Tennis elbow
  • – Aches & pains associated with cold & flu
  • – Tension Headache
  • – Period Pain
  • – Sinus Pain
  • – Sore throat
  • – Muscular pain

 

Product features

  • – Does not contain: gluten, lactose or surcose

 

Ingredients

Ibuprofen 200mg
Paracetamol 500mg

 

Size: 12 Pack

 

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Chemists’ Own Ibuprofen/paracetamol Duo 12 Pack”

Your email address will not be published. Required fields are marked *

What We Do?

Find Us On A Map

Contact Us

Translate »